| Model Number |
77000FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that the feeding set was leaking from where the tubing apparatus fits into the bag.The patient duct taped the connection to avoid leaking.There was no patient injury.
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Twenty-two samples were received at the manufacturing site for evaluation.Visual and functional inspections were performed; the cross spike was detached from the line.The root cause and action plan will be documented through a formal corrective and preventative action.These actions will be designed to prevent the reoccurrence of the reported issue.This complaint will be closed with no further action and will be used for tracking and trending purposes.